Share:


The double‐periodic analog of the Cauchy kernel and some its applications

Abstract

A new analytic expression for the double‐periodic analog of the Cauchy kernel is proposed and its explicit form is presented. Some applications of this analog are given.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Dzehtsiarenka, N. A., & Zverovich, E. I. (1998). The double‐periodic analog of the Cauchy kernel and some its applications. Mathematical Modelling and Analysis, 3(1), 81-85. https://doi.org/10.3846/13926292.1998.9637089
Published in Issue
Dec 15, 1998
Abstract Views
329
PDF Downloads
285
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.